# SDR CA970129001

- Difficulty date: January 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Air Valve
- Part number: MS288891
- Condition: Leaking
- Location: Nlg Oleo
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF, UNABLE TO RAISE NOSE GEAR AND NOSE GEAR LIGHT CAME ON. QUICK REFERENCE HANDBOOK CHECK LIST CARRIED OUT. ON ARRIVAL FOUND NOSE GEAR OLEO FLAT. NOSE GEAR SERVICED AND SCHRADER VALVE REPLACED.
